# SDR 2017FA0000304

- Difficulty date: August 1, 2017
- Submitted: August 1, 2017
- Operation: General aviation
- Aircraft: N5824W
- Make and model: Piper PA-28-150
- Aircraft serial: 282107
- System (JASC): 2701 · Control Column Section
- Part: Universal Joint
- Part number: CA62834000
- Condition: Broken
- Location: Pilot Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: D

## Discrepancy

THIS PART CONNECTS THE PILOT'S CONTROL YOKE TO THE FLIGHT CONTROL CABLE SYSTEM ON THIS AIRCRAFT. THE NEWLY INSTALLED UNIVERSAL FAILED WHILE THE PILOT WAS ACCOMPLISHING A FINAL FLIGHT CONTROL CHECK PRIOR TO TAKEOFF. THERE WAS NO INDICATION OF DIFFICULTY OR FAILURE OF THIS PART AFTER INSTALLATION, PRIOR TO BEING RELEASED FOR FLIGHT.
